# SDR SWAA2021021134094

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT AFT CARGO BAY BS773 RBL13 WL157. / CORROSION ON AFT BAY TIE DOWN TRACK BS773 RBL13 W/L 157 FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 25% MATERIAL LOSS IAW SRM 53-00-53-1A-2; TIE DOWN TRACK IS REPLACED ON CUSTOMER CARD U235461 4946C 03DEC2020
